# SDR QXEA200601804

- Difficulty date: July 10, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 SEAT TRACK NR 11 HAS LITE CORROSION ON SEAT ATTACH AREAS AT STATION X487 AND STATION X500.  REPAIRED IAW RD 8-53-1342 AND DHC-8-200 SRM 51-20-16.
